Jump to content

Please give me an idea....


bamagirl
 Share

Recommended Posts

I have tachy throughout much of the day; some days are worse than others.

As for what helps... I am able to take a tiny tiny dose of beta blocker (like 2 mg in liquid form where the smallest pill is 25 mg pill which I can NOT do).

Keeping my thyroid and other hormones in balance also help control the tachycardia

Some times I go for weeks where it's really bad and then finally it will let up some.

Drinking extra fluids may help and loading up on salt.

Link to comment
Share on other sites

Bamagirl,

Have you had your thyroid tested recently, as tachy all day could be an indicator that your thyroid is out of whack. It could just be a POTS thing too though. Is this a new symptom for you..to be tachy all day?

Gena

Link to comment
Share on other sites

HI I HAVE BEEN HAVING THE SAME PROBS. HOWEVER I HAVE TO TAKE A HIGH DOSE OF A BETA BLOCKER OR ELSE I AM IN THE ER. THEY HAD ME ON FLORINEF FOR A WHILE WHILE I WAS TAKIN BETA BLOCKERS BUT I HAD TO DISCONTINUE DUE TO SEVERE HEADACHES. DRINK LOTS OF WATER, ETC. AND TRY NOT TO HAVE YOUR HEAT ON TOO HIGH, I NOTICE MY TACHY GETS ALOT WORSE IN TEH SUMMER AND ALSO WHEN ITS TOO WARM IN HOUSES IN THE WINTER. ALSO I HAVE BEEN REFERRED TO AN ENDOCRINOLOGIST, MAYBE YOU SHOULD LOOK INTO SEEING ONE! FEEL BETTER SOON!

Link to comment
Share on other sites

I have the same thing. Usually if I lay on the floor and elevate my legs up on the couch for 1/2 hour it gets better. I also have problems with low BP but can tolerate Inderal 10mg which I take 4 times a day. Sometimes it really doesn't help the tachycardia but it does help with anxiety because it is a beta blocker that crosses the blood/brain barrier. Lots of fluids can't hurt and sometimes help. I feel like alot of it is hormonal. The tachycardia doesn't bother me as much as when it gets out of rhythm.

Hang in there. It seems like all these symptoms flare up for awhile then get better. It's kind of a cycle.

Dawn

Link to comment
Share on other sites

Oh yes they are common in me. So far I have tried everything the docs said to try and nothing has worked. But they are worse since the docs took me off my meds. I can not take beta blockers either. My b/p drops so drastically all of the time that they are afraid to even try them. Hope you get some answers. Vanessa

Can anyone who has tachy surges all through the day every day let me know please? Mine are getting more and more frequent. Also, I would like to know what helps. I can't take beta blockers because my bp is too low.

thanks,

bamagirl

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...